# SDR DALA2024012200933

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32003
- Aircraft time: 17,640 hours, 6,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1121-1138
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0160521) GOUGE IN FUSELAGE SKIN ABOVE R/H HORIZONTAL STAB BELOW STRINGER 4R BETWEEN STA 1121 & 1138. C/W ER/A 615068-14 REV ORIGINAL.
